JournalsrlmVol. 31, No. 1pp. 25–56

Junction of quasi-stationary ferromagnetic wires

  • Khaled Chacouche

    Université Paris-Est – Créteil Val-de-Marne, Créteil, France
  • Luisa Faella

    Università degli Studi di Cassino e del Lazio Meridionale, Italy
  • Carmen Perugia

    Università del Sannio, Benevento, Italy
Junction of quasi-stationary ferromagnetic wires cover
Download PDF

A subscription is required to access this article.

Abstract

In this paper we study the asymptotic behavior of the solutions of time dependent micromagnetism problem in a structure consisting of two joined thin wires. We assume that the volumes of the two parts composing the multi-structure vanish with same rate. We obtain two 1DD limit problems coupled by a junction condition on the magnetization. The limit problem remains non-convex, but now it becomes completely local.

Cite this article

Khaled Chacouche, Luisa Faella, Carmen Perugia, Junction of quasi-stationary ferromagnetic wires. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. 31 (2020), no. 1, pp. 25–56

DOI 10.4171/RLM/878